Facebook Pixel
EmpowHER Guest

less bleeding and stomach pain

By Anonymous September 15, 2016 - 12:05am
Rate This

On Sunday morning me and mf gf didn't have sex but I put my finger in her vagina. Now she has a doubt that sperm might be on my finger and on Tuesday she has taken i-pill.On Wednesday she got her period but there is less bleeding and she's having stomach pain

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community about your girlfriend.

Was her period due to start on Wednesday? The lighter bleeding could be the result of the i-pill.

Nausea, breast tenderness, delayed menstruation, lower abdominal ache, headache, vomiting and irregular menstruation are some of the temporary side-effects of the i -pill. However, these effects subside within a day or two.

If she continues to have stomach pain and any further concerns about her period, it would be wise for her to speak with her physician.


September 15, 2016 - 8:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!